# SDR WRLA20100426355

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 60,677 hours, 11,653 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB105517
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESC - GOUGE - FOUND LT WING 517 CB PANEL SURFACE GOUGED.  NRC U05002 ISSUED FOR IT.  REMOVED THE DAMAGED PANEL, FABRICATE A NEW PANEL IAW EI: W2010P57B-941 REV 00, INSTALLED THE NEW PANEL, COND CHECK SATISFACTORY.
